# SDR 98ZZZX449

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bendix Shaft
- Part number: 19E2321A
- Condition: Failed
- Location: M/R Xmsn
- Component: 4649001006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX SHAFT FAILED IN TRANSMISSION, 4649001006, SN 39. REMOVED AND REPLACED.
